# SDR SIMA20140721002

- Difficulty date: July 21, 2014
- Submitted: July 28, 2014
- Operation: Air carrier
- Aircraft: N618AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145097
- Aircraft time: 36,356 hours, 33,224 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Duct
- Condition: Leaking
- Location: Bleed Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CLIMBING THROUGH 6000 FT,  NR 1 BLEED LEAK EICAS MESSAGE PRESENTED.   COMPLETED EPC & AOM 1 PROCEDURES.  MESSAGE TOOK ABOUT 2 1/2 MINUTES TO CLEAR, BUT CLEARED.  DIVERTED & RETURNED.   REMOVED AND REPLACED LT PACK VALVE AND Y-DUCT IAW AMM 21-51-01 AND FLEX DUCTS ON LT PACK TEMP CONTROL VALVE IAW 21-60-01.  LEAK CHECKED GOOD IAW AMM 36-00-00, NRWC'S 618-DFW-02033, 02034, 02043 AND 02052. PERFORMED LT FUSELAGE AIR BLEED DUCT LEAK TEST IAW 36-00-00. FOUND BLEED JOINTS 17 AND 25 TO BE LEAKING AIR AND REPLACED O-RINGS. PERFORMED LT FUSELAGE AIR BLEED DUCT LEAKAGE TEST AFTER REPLACEMENT OF O-RINGS IAW 36-00-00. LEAK CHECKED GOOD.
